# SDR 02FDEA00449

- Difficulty date: July 1, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310
- Aircraft serial: 237
- Aircraft time: 30,464 hours, 26,933 cycles
- Engine: Ge CF680A3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER LEVEL OFF AT FL350, NR 2 ENG EXPERIENCED SEVERE COMPRESSOR STALLS.  PWR WAS REDUCED, WHEN PWR WAS INCREASED STALL RETURNED.  F/F & EGT FLUX WAS EVIDENT AND N1 & 2 MOVED ACCORD.  QRH PROC WAS ACCOMPL DURING DESCENT AND RETURNED TO ABQ.  WHEN HP VLV WAS SEL OFF PER QRH THERE WERE NO MORE STALLS, ACFT WAS NOW BELOW FL300.  INSPECTED VSV ACTUATION SYSTEM, NO DAMAGE NOTED.  INSPECTED MAGNETIC GEARBOX PLUG PER MM.  NOTABLE MATTER FOUND.  INSPECTED SCAV OIL FILTER PER MM, NO DEBRIS FOUND.
